# SDR DALA2023072506027

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N327DN
- Make and model: Airbus A321-211
- Aircraft serial: 7777
- Aircraft time: 18,052 hours, 8,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 R LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE STR 23 RH LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND SRM53-41-17-01A, AND DWG D53474180, ISSUE: Z, RELEASE DATE: 14/JUL/22 RII INSPECTION COMPLETE 2304886. (LP# 2874521)
